# SDR DALA2020030201511

- Difficulty date: March 2, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 78,934 hours, 14,163 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD/MTC TASK-FOUND ONE CRACK AT AFT HOLE OF HORIZONTAL FLANGE AT NSTA221.250 AT NO.2 NACELLE,THE CRACK IS IN THE 4 O'CLOCK AT OUTBOARD OF RH.(ALI SSI 54-50-I16F,54-594-28) HORIZONTAL FLANGE AT NSTA221.250 AT NO.2 NACELLE CRACKED AREA REPAIRED AND ACCOMPLISHED AS PER PRI 585292-14AD REV0 11FEB2020 AND PRI 585292-14AD REV1 15FEB2020 COMPARED WITH ERA 585292-14AD REV ORIGINAL 28FEB2020 AND FOUND IN COMPLIANCE.PLS ACCOMPLISH SEC II OF ERA 585292-14AD REV.ORIGINAL FOR INSPECTION REF.TO LOG # 1507933 FOR DETAIL ASSOCIATED ER/A 14-585292 ADDED FOR AC 1815 (1512604)
